# SDR USAA2012041100003

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 38,947 hours, 14,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10 C EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AND ATTACHED BROKEN WIRE AT CONNECTOR 7260VC10.  OPS CHECKED GOOD.
